Alert archive / Ohio / Flash Flood Warnings in 2020
Flash Flood Warning 3, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Mar 20, 2020, 3:52 AM EDT for Clark County, Greene County, Ohio. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2020, 3:52 AM EDT (07:52 UTC)
- Expired
- Mar 20, 2020, 9:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, OH, Greene County, OH
The radar
The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 4:20 AM EDT | FLASH FLOOD | 2 Nne Yellow Springs, OH | WATER ENTERING BUILDING ALONG 68. WATER IS ALSO BLOCKING NORTHBOUND LANES OF 68. |
| Mar 20, 6:15 AM EDT | FLASH FLOOD | 4 Ssw Beavercreek, OH | ONE VEHICLE RESCUE OCCURRED ON SWIGART ROAD NEAR BROWN ROAD. |
| Mar 20, 6:15 AM EDT | FLASH FLOOD | 4 W Springfield, OH | ONE WOMAN RESCUED FROM WATER ON OLD MILL ROAD NEAR LOWER VALLEY PIKE. |
| Mar 20, 7:00 AM EDT | HEAVY RAIN 1.99 | 3 N Springfield, OH | 24-HR TOTAL |
| Mar 20, 7:30 AM EDT | HEAVY RAIN 3.3 | 3 N Xenia, OH | 24-HR TOTAL |
| Mar 20, 8:00 AM EDT | HEAVY RAIN 1.73 | Springfield, OH | 24-HR TOTAL. MIAMI CONSERVANCY DISTRICT. |
| Mar 20, 8:00 AM EDT | HEAVY RAIN 2.33 | 5 Nnw Beavercreek, OH | 24-HR TOTAL. MIAMI CONSERVANCY DISTRICT. |
| Mar 20, 8:35 AM EDT | FLOOD | 1 Nw Bellbrook, OH | ROAD WASHED OUT ON BERYL DRIVE AND N. BELLEVIEW DRIVE. PHOTO ON SOCIAL MEDIA. |
| Mar 20, 9:25 AM EDT | FLASH FLOOD | South Charleston, OH | FLOOD WATERS OVER MULTIPLE BRIDGES IN SOUTHEASTERN PORTIONS OF THE COUNTY AND OTHER ROADWAYS COUNTY WIDE. |
| Mar 20, 9:25 AM EDT | FLASH FLOOD | Xenia, OH | SEVERAL ROADS CLOSED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 526 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.1
The text
As transmitted.
755
WGUS51 KILN 200752
FFWILN
OHC023-057-201115-
/O.NEW.KILN.FF.W.0003.200320T0752Z-200320T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
352 AM EDT Fri Mar 20 2020
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Clark County in west central Ohio...
Greene County in west central Ohio...
* Until 715 AM EDT.
* At 350 AM EDT, radar indicated thunderstorms had produced 1 to 2
inches of rain. Storms will continue through the next few hours,
producing additional heavy rainfall, and flash flooding is
expected to occur.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
New Carlisle, Park Layne, Springfield, Beavercreek, Fairborn,
Xenia, Bellbrook, Yellow Springs, Wright-Patterson AFB,
Northridge, Cedarville, Enon, South Charleston, Wilberforce,
Harmony, Lisbon, Brighton, Spring Valley and North Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4001 8351 3977 8359 3978 8365 3967 8366
3958 8411 3983 8409 3984 8406 3985 8405
4004 8403
FLASH FLOOD...RADAR INDICATED
$$
Hatzos2 follow-up statements
924
WGUS51 KILN 201058
FFWILN
OHC023-057-201345-
/O.EXT.KILN.FF.W.0003.000000T0000Z-200320T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
658 AM EDT Fri Mar 20 2020
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Clark County in west central Ohio...
Greene County in west central Ohio...
* Until 945 AM EDT.
* At 655 AM EDT, law enforcement reported flash flooding was
occurring in parts of Clark and Greene counties. Radar has
estimated 2 to 3 inches of rainfall in the warned area, and flash
flooding will continue this morning.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
New Carlisle, Park Layne, Springfield, Beavercreek, Fairborn,
Xenia, Bellbrook, Yellow Springs, Wright-Patterson AFB, Clifton,
Cedarville, Enon, South Charleston, Wilberforce, Harmony, Lisbon,
Brighton, Trebein, Spring Valley and North Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4001 8351 3977 8359 3978 8365 3967 8366
3958 8411 3983 8409 3984 8406 3985 8405
4004 8403
FLASH FLOOD...OBSERVED
$$
Hatzos760
WGUS71 KILN 201342
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
942 AM EDT Fri Mar 20 2020
OHC023-057-201351-
/O.EXP.KILN.FF.W.0003.000000T0000Z-200320T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark OH-Greene OH-
942 AM EDT Fri Mar 20 2020
...THE FLASH FLOOD WARNING FOR CLARK AND GREENE COUNTIES WILL EXPIRE
AT 945 AM EDT...
The Flash Flood Warning has been replaced by an Areal Flood Warning.
LAT...LON 4001 8351 3977 8359 3978 8365 3967 8366
3958 8411 3983 8409 3984 8406 3985 8405
4004 8403
$$
SitesWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Mar 20, 1:55 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 20, 1:55 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
155 AM EDT Fri Mar 20 2020
.SYNOPSIS...
A warm front will continue to lift north across the region
through this afternoon, bringing an increasing chance of showers
and thunderstorms. The threat for showers and thunderstorms
will continue tonight into Friday as a cold front pushes
southeast through the region. Cooler and drier conditions will
settle into the region to start the weekend.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As the region enters the warm sector, there will be a severe
weather threat accompanying a flooding threat tonight. Flash
flooding will be possible as multiple rounds of heavy showers
tap an airmass containing 1.4 inches PWAT. The severe weather
threats are damaging winds, and isolated tornadoes. The largest
threat for severe weather is in the Tri-State area, with
flooding possible over a wider area extending to Columbus.
The primary driver of the severe threat is the lower atmospheric
kinematic profile. Strong low-level wind shear will develop over the
area as a robust low-level jet ramps up this evening. A clockwise
turning hodograph with strong speed shear will lead to an
environment with 0-1-km storm relative helicity exceeding 150 m^2/s^-
2. Additionally, some instability may develop overnight with surface
based CAPE from 250-500 J/kg. Any instability, in the presence of
the impressive shear profile, could lead to development of
supercells and/or organized line segments. However, some
uncertainties remain in regards to the presence of storms/storm mode
due to a lack of a strong forcing mechanism. CAMs reflect this
uncertainty with possible solutions ranging from isolated cells to
training multicells. The cell type will greatly impact the severe
threat and associated hazards. Isolated supercells would pose the
greatest wind and tornado treat while multicells would have more of
a flooding and wind threat.
Given the 15-20 mph southerly winds in the warm sector and cloud
cover, lows are only expected to be in the middle to lower 60s.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
The severe threat may not be over on Friday morning. An
approaching cold front from the west will not have cleared the area
until the afternoon. Ahead of the cold front there will still be a
favorable kinematic profile for strong winds, and possibly
tornadoes. Some CAMs hint that storms may organize into a squall
line ahead of the front, but uncertainty is still high at this time.
Even outside of thunderstorms winds could be gusty.
Temperatures will drop dramatically behind the front as winds shift
to the northwest. Expect temperatures to reach their highs ahead of
the front. Northwesterly winds continue to usher in colder air
Friday night allowing lows to reach the middle 30s near the Ohio
River and upper 20s across west central Ohio.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Extended period begins with high pressure over the upper Great
Lakes. Cold advection on the east side of the high will keep some
stratocu across the area on Saturday. Highs will range from the
upper 30s in the north to the mid 40s in the south which is about 10
degrees below normal.
The center of the high lifts into southern Canada Saturday night and
continues to pull away on Sunday. Temperatures will moderate Sunday
with highs in the mid 40s to around 50. Models continue to sped up
the timing of a s/w that affects the region Sunday. Consensus now
brings some rain into the region late Sunday afternoon. Added chance
PoPs.
As the s/w pivots towards New England Sunday night, showers linger
into Sunday night and Monday. Cold air on the backside of the system
could mix some light snow into the northwest counties around sunrise
Monday, before warming temperature change things back to rain.
High pressure builds in Monday night, drying things out.
Another s/w ejects out Tuesday into Tuesday night. The GFS
and CMC are a little stronger then the ECMWF. Some showers could
linger into the Wednesday with left over sfc convergence.
Guidance is all over the place by the end of period. Have some low
Pops on Thursday.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
Axis of showers with embedded thunderstorms will continue to
push east along the I70 corridor through the predawn hours,
affecting the northern TAF sites. To the south of this, activity
looks to be more scattered, but do expect to see some increase
in pcpn coverage through the pre dawn hours as the main mid
level short wave pushes east toward our area. In areas of more
widespread pcpn, expect to see mainly MVFR cigs and vsbys along
with some localized IFR conditions. LLWS will also persist
through daybreak.
The main pcpn should shift off to the east through mid morning.
However, as a cold front pushes southeast through the region,
we could see a few hour period of shower and possibly
thunderstorm redevelopment from late morning through mid
afternoon. Pcpn should taper off from northwest to southeast as
the cold front moves through. Cigs are expected to lift back
into VFR category through the afternoon.
Southwest winds will also remain gusty with wind gusts in the 25
to 35 knot range possible this morning into early afternoon.
OUTLOOK...MVFR conditions are possible Sunday night into Monday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ045-046-051>056-
060>065-070>072-077>080.
KY...Flash Flood Watch until noon EDT today for KYZ089>097.
IN...Flash Flood Watch until noon EDT today for INZ058-059-066-
073>075-080.
&&
SYNOPSIS...Campbell/Coniglio/JGL
NEAR TERM...Campbell/Coniglio
SHORT TERM...Campbell
LONG TERM...Sites
AVIATION...JGLHazardous weather outlook, Mar 19, 11:44 PM EDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1144 PM EDT Thu Mar 19 2020 INZ066-073>075-080-KYZ089>097-OHZ053>055-061>064-070>072-077>080- 210345- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Clark-Madison- Franklin OH-Montgomery-Greene-Fayette OH-Pickaway-Butler-Warren- Clinton-Hamilton-Clermont-Brown-Highland- 1144 PM EDT Thu Mar 19 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Some thunderstorms may become severe. The primary threats will be damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be possible outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additional showers and thunderstorms will be possible into the day on Friday. The threat for a few strong to severe storms will persist. Wind gusts to 45 mph will also be possible Friday outside of thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ050-KYZ098>100-OHZ026-034-035-042>044-073-074-081-082-088-210345- Wayne-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Ross-Hocking-Adams-Pike-Scioto- 1144 PM EDT Thu Mar 19 2020 This Hazardous Weather Outlook is for East Central Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and West Central Ohio. .DAY ONE...Tonight. Some thunderstorms may become severe. The primary threats will be damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be possible outside of thunderstorms. In addition, multiple rounds of rainfall through the overnight hours will bring the potential for isolated flooding issues. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and thunderstorms will be possible into the day on Friday. The threat for a few strong to severe storms and localized flooding will persist. Wind gusts to 45 mph will also be possible Friday outside of thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ058-059-OHZ045-046-051-052-056-060-065-210345- Fayette IN-Union IN-Union OH-Delaware-Miami-Champaign-Licking-Preble- Fairfield- 1144 PM EDT Thu Mar 19 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Some thunderstorms may become severe. The primary threats will be damaging wind and isolated tornadoes. Wind gusts to 45 mph will also be possible outside of thunderstorms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additional showers and thunderstorms will be possible into the day on Friday. Wind gusts to 45 mph will also be possible Friday outside of thunderstorms .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Mar 20, 2:43 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 AM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM FLASH FLOOD 3 S CONNERSVILLE 39.62N 85.15W
03/20/2020 FAYETTE IN 911 CALL CENTER
WATER RUNNING OVER THE ROADWAY NEAR THE INTERSECTION OF
IN-121 AND W CR 175 SOUTH.
&&
NMCGINNILocal storm report, Mar 20, 3:21 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 AM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM HAIL 1 NNE BLOOMING GROVE 39.52N 85.06W
03/20/2020 M1.00 INCH FRANKLIN IN PUBLIC
TIME OF EVENT ESTIMATED BY RADAR.
&&
KCLocal storm report, Mar 20, 3:35 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 AM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM HEAVY RAIN 5 NNW DOWNTOWN COLUMBUS 40.03N 83.03W
03/20/2020 M0.99 INCH FRANKLIN OH BROADCAST MEDIA
&&
KCLocal storm report, Mar 20, 3:44 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
344 AM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM HEAVY RAIN GRATIS 39.65N 84.53W
03/20/2020 M2.25 INCH PREBLE OH EMERGENCY MNGR
&&
NMCGINNILocal storm report, Mar 20, 3:47 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 AM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM HAIL 4 SSE GRATIS 39.60N 84.51W
03/20/2020 M0.50 INCH PREBLE OH EMERGENCY MNGR
&&
NMCGINNILocal storm report, Mar 20, 3:49 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT FRI MAR 20 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM HEAVY RAIN WHEATVILLE 39.69N 84.58W
03/20/2020 M3.10 INCH PREBLE OH TRAINED SPOTTER
TRAINED SPOTTER REPORTED 3.1 INCHES OF RAINFALL WITH 1.4
INCHES FALLING IN THE LAST 37 MINUTES.
&&
NMCGINNIThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:55 PM EDT | Special Weather Statement | ILN | Hamilton | 35 min |
| Mar 19, 9:09 PM EDT | Tornado Warning | ILN | Hamilton | 21 min |
| Mar 20, 12:35 AM EDT | Areal Flood Advisory | ILN | Preble | 4 hr |
| Mar 20, 1:53 AM EDT | Special Weather Statement | ILN | Fairfield | 37 min |
| Mar 20, 2:03 AM EDT | Special Weather Statement | ILN | Greene, Montgomery | 27 min |
| Mar 20, 2:34 AM EDT | Areal Flood Advisory | ILN | Clark, Greene, Miami, Montgomery | 94 min |
| Mar 20, 3:12 AM EDT | Flash Flood Warning | ILN | Montgomery, Preble | 7 hr |
| Mar 20, 3:16 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 31 min |
| Mar 20, 3:17 AM EDT | River Flood Warning | ILN | Licking | 20 hr |
| Mar 20, 3:30 AM EDT | Severe Thunderstorm Warning | ILN | Greene, Miami, Montgomery | 27 min |
| Mar 20, 3:38 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 27 min |
| Mar 20, 3:49 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 26 min |
| Mar 20, 3:56 AM EDT | Areal Flood Advisory | ILN | Clark, Franklin, Madison | 85 min |
| Mar 20, 4:12 AM EDT | Special Weather Statement | ILN | Greene | 33 min |
| Mar 20, 4:29 AM EDT | River Flood Warning | ILN | Clark | 16 hr |
| Mar 20, 4:29 AM EDT | River Flood Warning | ILN | Hocking | 32 hr |
| Mar 20, 4:32 AM EDT | River Flood Warning | ILN | Pickaway | 72 hr |
| Mar 20, 4:52 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 46 min |
| Mar 20, 5:06 AM EDT | Areal Flood Advisory | ILN | Butler, Warren | 3 hr |
| Mar 20, 5:07 AM EDT | Special Weather Statement | ILN | Madison | 23 min |
| Mar 20, 5:19 AM EDT | Flash Flood Warning | ILN | Franklin, Madison | 6 hr |
| Mar 20, 5:32 AM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Mar 20, 5:33 AM EDT | River Flood Warning | ILN | Hamilton | 33 hr |
| Mar 20, 5:34 AM EDT | Special Weather Statement | ILN | Franklin, Licking | 26 min |
| Mar 20, 5:58 AM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Mar 20, 6:53 AM EDT | River Flood Warning | ILN | Butler | 14 hr |
| Mar 20, 6:59 AM EDT | River Flood Warning | ILN | Licking | 47 hr |
| Mar 20, 7:04 AM EDT | Areal Flood Warning | ILN | Greene, Warren | 46 hr |
| Mar 20, 7:11 AM EDT | River Flood Advisory | ILN | Hamilton | 13 hr |
| Mar 20, 7:30 AM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| Mar 20, 7:33 AM EDT | River Flood Warning | ILN | Montgomery | 5 hr |
| Mar 20, 7:33 AM EDT | River Flood Warning | ILN | Warren | 7 hr |
| Mar 20, 7:41 AM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 13 hr |
| Mar 20, 7:58 AM EDT | Special Weather Statement | ILN | Warren | 32 min |
| Mar 20, 8:27 AM EDT | Special Weather Statement | ILN | Clinton, Fayette | 33 min |
| Mar 20, 8:34 AM EDT | River Flood Warning | ILN | Licking | 19 hr |
| Mar 20, 8:36 AM EDT | Special Weather Statement | ILN | Franklin | 24 min |
| Mar 20, 8:58 AM EDT | Special Weather Statement | ILN | Franklin, Licking, Pickaway | 32 min |
| Mar 20, 9:23 AM EDT | Special Weather Statement | ILN | Licking | 22 min |
| Mar 20, 9:28 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 5 hr |
| Mar 20, 9:39 AM EDT | Areal Flood Warning | ILN | Clark, Greene, Montgomery, Preble | 23 hr |
| Mar 20, 10:47 AM EDT | River Flood Warning | ILN | Ross | 23 hr |
| Mar 20, 10:47 AM EDT | River Flood Warning | ILN | Pike, Scioto | 4 days |
| Mar 20, 11:03 AM EDT | Areal Flood Warning | ILN | Franklin, Madison | 24 hr |
| Mar 20, 11:13 AM EDT | Areal Flood Warning | ILN | Fairfield, Licking | 46 hr |
| Mar 20, 12:11 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Delaware, Miami, Montgomery, Union | 64 min |
| Mar 20, 1:01 PM EDT | Special Weather Statement | ILN | Clark, Delaware, Franklin, Madison | 44 min |
| Mar 20, 1:40 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Franklin, Greene, Licking, Madison and 1 more | 65 min |
| Mar 20, 4:31 PM EDT | River Flood Warning | ILN | Franklin, Pickaway | 24 hr |
Nearby
Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.